Skip to main content

Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | D | E | F | G | H | L | P | T
Number of items at this level: 28.

B

Bell, Jason, Launois, Stephane, Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899. (doi:10.1007/s10801-008-0132-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17523)

D

de Boeck, Melanie, Paget, Rowena E., Wildon, Mark (2021) Plethysms of symmetric functions and highest weight representations. Transactions of the American Mathematical Society, . ISSN 0002-9947. (In press) (KAR id:87807)
[thumbnail of PlethysmByWeightsKAR.pdf]
Preview

E

Elmer, Jonathan and Fleischmann, Peter (2010) On the Depth of Modular Invariant Rings for the Groups Cp x Cp. In: Campbell, Eddy and Helminck, Aloysius G. and Hanspeter, Kraft and Wehlau, David L., eds. Symmetry and Spaces: In Honor of Gerry Schwarz. Progress in Mathematics, 278 . Birkhäuser, Boston, pp. 45-61. ISBN 978-0-8176-4874-9. (doi:10.1007/978-0-8176-4875-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31524)

Evseev, Anton, Paget, Rowena E., Wildon, Mark (2014) Character deflations and a generalization of the Murnaghan--Nakayama rule. Journal of Group Theory, 17 (6). pp. 1035-1070. (doi:10.1515/jgth-2014-0023) (KAR id:29323)
[thumbnail of Deflation23e.pdf]
Preview

F

Fleischmann, Peter, Ferreira, Jorge (2015) The invariant fields of the Sylow groups of classical groups in the natural characteristic. Communications in Algebra, 44 (3). pp. 977-1010. ISSN 0092-7872. E-ISSN 1532-4125. (doi:10.1080/00927872.2014.999922) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:52423)

Fleischmann, Peter, Woodcock, Chris F. (2013) Galois ring extensions and localized modular rings of invariants of p-groups. Transformation Groups, 18 (1). pp. 131-147. ISSN 1083-4362. (doi:10.1007/s00031-012-9205-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:33275)

Fleischmann, Peter, Woodcock, Chris F. (2015) Modular group actions on algebras and p-local Galois extensions for finite groups. Journal of Algebra, 442 . pp. 316-353. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2015.06.003) (KAR id:51317)
[thumbnail of ts_gen_G_rev.pdf]
Preview

Fleischmann, Peter, Woodcock, Chris F. (2013) Universal Galois algebras and cohomology of p-groups. Journal of Pure and Applied Algebra, 217 (3). pp. 530-545. ISSN 0022-4049. (doi:10.1016/j.jpaa.2012.06.023) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31465)

G

Gellert, Florian, Lampe, P. (2018) Maximum antichains in posets of quiver representations. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 59 (1). pp. 1-20. ISSN 0138-4821. (doi:10.1007/s13366-017-0359-1) (KAR id:67642)
[thumbnail of Gellert-Lampe2018_Article_MaximumAntichainsInPosetsOfQui.pdf]
Preview
[thumbnail of 1608.03446.pdf]
Preview

Grabowski, Jan, Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (doi:10.1112/plms/pdu018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:44210)

Grabowski, Jan, Launois, Stephane (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices, (10). pp. 2230-2262. ISSN 1073-7928. (doi:10.1093/imrn/rnq153) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:27799)

Green, Reuben (2019) Cellular Structure of Wreath Product Algebras. Journal of Pure and Applied Algebra, 224 (2). pp. 819-835. ISSN 0022-4049. (doi:10.1016/j.jpaa.2019.06.012) (KAR id:74555)
[thumbnail of 1-s2.0-S0022404919301586-main.pdf]
Preview
[thumbnail of Author's accepted manuscript of an article published via Gold open access in the Journal of Pure and Applied Algebra (Elsevier)]
Preview

Green, Reuben Mark, Paget, Rowena E. (2017) Iterated Inflations of Cellular Algebras. Journal of Algebra, 493 . pp. 341-345. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2017.09.030) (KAR id:63860)
[thumbnail of 1-s2.0-S0021869317305318-main.pdf]
Preview
[thumbnail of Green_Paget_post_referee.pdf]

H

Hojjatoleslami, Ali, Kittler, Josef (1998) Region Growing: A New Approach. IEEE Transactions on Image Processing, 7 (7). 1079 -1084. ISSN 1057-7149. (doi:10.1109/83.701170) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:27607)

Hojjatoleslami, Ali, Kruggel, F., von Cramon, D. Yves (1999) Segmentation of white matter lesions from volumetric MR images. Medical Image Computing and Computer-Assisted Intervention (MICCAI - 1999), 1679/1 . pp. 52-61. (doi:10.1007/10704282_6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:27606)

Hone, Andrew N.W., Inoue, Rei (2014) Discrete Painlevé equations from Y-systems. Journal of Physics A: Mathematical and Theoretical, 47 . ISSN 1751-8113. (doi:10.1088/1751-8113/47/47/474007) (KAR id:41481)
[thumbnail of 1405.5379v1.pdf]
Preview

L

Lampe, P. (2011) A Quantum Cluster Algebra of Kronecker Type and the Dual Canonical Basis. International Mathematics Research Notices, 2011 (13). pp. 2970-3005. ISSN 1073-7928. (doi:10.1093/imrn/rnq162) (KAR id:67633)
[thumbnail of 1002.2762.pdf]
Preview

Lampe, P. (2013) Quantum cluster algebras of type A and the dual canonical basis. Proceedings of the London Mathematical Society, 108 (1). pp. 1-43. ISSN 0024-6115. (doi:10.1112/plms/pds098) (KAR id:67634)
[thumbnail of 1101.0580.pdf]
Preview

Langlois, Kevin, Pech, Clelia, Raibaut, Michel (2019) Stringy invariants for horospherical varieties of complexity one. Algebraic Geometry, 6 (3). pp. 346-383. ISSN 2313-1691. (doi:10.14231/AG-2019-017) (KAR id:66089)
[thumbnail of 2019-3-017.pdf]
Preview
[thumbnail of stringy.pdf]

Launois, Stephane, Lopes, Samuel A. (2013) Classification of factorial generalized down–up algebras. Journal of Algebra, 396 . pp. 184-206. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2013.08.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36943)

P

Paget, Rowena E., Wildon, Mark (2018) Generalized Foulkes modules and maximal and minimal constituents of plethysms of Schur functions. Proceedings of the London Mathematical Society, 118 (5). pp. 1153-1187. ISSN 0024-6115. (doi:10.1112/plms.12210) (KAR id:56915)
[thumbnail of FoulkesGenMinsArXivFinal.pdf]
Preview
[thumbnail of 1608.04018v1.pdf]

Paget, Rowena E., Wildon, Mark (2014) Minimal and maximal constituents of twisted Foulkes characters. Journal of the London Mathematical Society, 93 (2). pp. 301-318. ISSN 0024-6107. (doi:10.1112/jlms/jdv070) (KAR id:43385)
[thumbnail of TwistedFoulkes_arxiv.pdf]
Preview

Paget, Rowena E., Wildon, Mark (2021) Plethysms of symmetric functions and representations of SL_2(C). Algebraic Combinatorics, 4 (1). pp. 27-68. ISSN 2589-5486. (doi:10.5802/alco.150) (KAR id:87806)
[thumbnail of ALCO_2021__4_1_27_0.pdf]
Preview
[thumbnail of SL2PlethysmsKAR.pdf]
Preview

Paget, Rowena E., Wildon, Mark (2011) Set families and Foulkes modules. Journal of Algebraic Combinatorics, 34 (3). pp. 525-544. ISSN 0925-9899. (doi:10.1007/s10801-011-0282-8) (KAR id:25196)
[thumbnail of 1007.2946v1.pdf]
Preview

Paget, Rowena E. and de Boeck, Melanie (2014) Decompositions of some twisted Foulkes characters. Arxiv.org. (Unpublished) (KAR id:43383)
[thumbnail of Unpublished paper]
Preview

Pech, Clelia, Rietsch, Konstanze (2013) A Landau-Ginzburg model for Lagrangian Grassmannians, Langlands duality and relations in quantum cohomology. arXiv, . (KAR id:51112)
[thumbnail of 1304.4958v1.pdf]
Preview

T

Towers, Matthew (2013) Cohomology of Products and Coproducts of Augmented Algebras. Algebras and Representation Theory, 16 (1). pp. 251-274. ISSN 1386-923X. (doi:10.1007/s10468-011-9306-2) (KAR id:41237)
[thumbnail of cohom_prods_coprods_revised.pdf]
Preview

Towers, Matthew (2013) Poisson and Hochschild cohomology and the semiclassical limit. arXiv, . (KAR id:41235)
[thumbnail of scl_arxiv_version.pdf]
Preview

This list was generated on Sat Nov 27 23:00:59 2021 GMT.